MathSciNet Relay Station
MathSciNet bibliographic data
MR1276910 20G05 (17B37)
Lusztig, George Monodromic systems on affine flag manifolds. Proc. Roy. Soc. London Ser. A 445 (1994), no. 1923, 231–246.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement